# SDR USAA070044

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCREW HOLES, STA 328-344, RBL 11.5 HAS CORROSION.  FAB'D NEW PART & INSTALLED; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 INCH.
